# SDR 2015FA0000606

- Difficulty date: November 3, 2015
- Submitted: November 20, 2015
- Operation: General aviation
- Aircraft: N110CC
- Make and model: Beech V35
- Aircraft serial: D8339
- Engine: Cont IO520BB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 4065950022
- Condition: Deformed
- Location: Turbocharger
- Component: Turbocharger, Hartzl
- Component part number: 4066109029
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER RECEIVED IN FOR INSPECTION.  FOUND THE TURBINE HOUSING HAD DEVELOPED A GROWTH OR DEFORMITY IN THE CASTING.  THIS DECREASED THE CLEARANCE BETWEEN THE TURBINE HOUSING AND TURBINE WHEEL CAUSING A SLIGHT RUB OR CLUNKING SOUND.  REPLACED THE TURBINE HOUSING AND LOCKING HARDWARE IAW CURRENT TECH DATA.
